Facebook Pixel
EmpowHER Guest

Me and my boyfriend had unprotected sex and I took the Plan b pill the next morning

By Anonymous September 18, 2014 - 7:38am
Rate This

The week after taking plan bpilll I started lightly spotting. Due to the medication i lasted about 2-3 days my period was suppose to come on September 16 but it didn't on the 17th I was spotting again it was brownish pinkish I thought it was the start of my period but when I got up the morning of the 18th an went to the bathroom I was no longer bleeding . Is there a chance that I could be pregnant ?!

Add a Comment1 Comments


Hello Anonymous,

Thank you for your question.

As you know, changes to the menstrual cycle can happen as a result of taking an emergency contraceptive, such as Plan B. Your period started a day later than expected and flow was very light.

If you do not have a normal period by the end of September, take a home pregnancy test. The recommendation is to test for pregnancy if you have not gotten your period within three weeks of taking the pill.


September 18, 2014 - 9:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!